# SDR USAA2009040190747

- Difficulty date: March 25, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 35,334 hours, 13,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1638
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - EES - LOW PRESSURE ON R-2 DOOR DAMPER CYLINDER.  PERFORMED CHARGING OF R-2 DOOR DAMPER CYLINDER IAW A319 AMM 52-10-00-614-001.
